# SDR 2007UALA03915

- Difficulty date: September 26, 2007
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N373UA
- Make and model: Boeing 737322
- Aircraft serial: 24638
- Aircraft time: 51,211 hours, 35,382 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Structure
- Part number: UNKNOWN
- Condition: Gouged
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SN 1795 SNUBBER ATTACH BOLT ACCESS HOLE GOUGED AT INTERCOSTAL.  MAJOR REPAIR ACP'D, FABRICATED AND INSTALLED REPLACEMENT WEB.
